# SDR CALA2013041500219

- Difficulty date: April 14, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757324
- Aircraft serial: 32817
- Aircraft time: 30,028 hours, 10,102 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143N6614
- Condition: Gouged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO EQUIPMENT DOOR, EXTERNAL SKIN HAS GOUGE 10" FROM FORWARD AND 4.5" FROM BOTTOM OF DOOR.  REMOVED DAMAGE IAW SRM 52-30-01 ORIGINAL THICKNESS .060",  REMAINING .057", WITHIN LIMITS IAW SRM 52-30-01 ALODINES AREA IAW AMM 51-21-04. RE-INSPECTED GOUGE IAW SRM 52-30-01. FOUND TO BE WITHIN LIMITS. OK FOR SERVICE, DAMAGE REMAINS OPEN. WORK PERFORMED BY M8705. MEASURED GOUGE, DEPTH=.026, ORIGINAL THICKNESS .063, FOUND OUT OF LIMITS IN REF SRM 52-30-01, PG 103, FIG 101, DET 3.  INSTALLED REPAIR NR 4 AT FWD CARGO DOOR LOWER FWD OUTER SKIN IN REF SRM 52-30-01PG 201, FIG 201, STEP 1 THRU 13.
